Global attractors for singular perturbations of the Cahn-Hilliard equations

Songmu Zheng, Albert Milani

Research output: Contribution to journalArticle

44 Citations (Scopus)

Abstract

We consider the singular perturbations of two boundary value problems, concerning respectively the viscous and the nonviscous Cahn-Hilliard equations in one dimension of space. We show that the dynamical systems generated by these two problems admit global attractors in the phase space H0l (0, π) × H-1 (0, π), and that these global attractors are at least upper-semicontinuous with respect to the vanishing of the perturbation parameter.

Original languageEnglish
Pages (from-to)101-139
Number of pages39
JournalJournal of Differential Equations
Volume209
Issue number1
DOIs
Publication statusPublished - Feb 1 2005

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'Global attractors for singular perturbations of the Cahn-Hilliard equations'. Together they form a unique fingerprint.

  • Cite this